Autoimmune Disorders Community
Dizziness with black out spells
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dizziness with black out spells

I am 28 years old and have been experiencing black out spells since 2001. I have went to several doctors and all they can tell me is that some people faint. I personally don't believe that, I think something serious is wrong..but have no clue what! The black out spells have gotten pretty bad to where I stop breathing and my lips turn blue. Still, no doctors have figured out what is causing it...yet again, I'm still being told that some people faint and there is really no cure for it. So here I am again...it's been a little while since I've had a REALLY bad black out spell. Just recently I've been having dizziness followed by black out spells for 3 days in a row now. I have tried drinking more orange juice thinking it was just my potassium levels, but the spells still happen. I really need some advice. Just the other day I looked up syncope and in a way that kinda fits my symptoms, but not really sure. PLEASE someone help!
Blank
Avatar_f_tn
This definitely needs to be checked into - fainting is one thing, but when you stop breathign and your lips turn blue, something is definitely wrong!

When you have these blackout spells, how long are you "out"?  Have you fallen and gotten hurt due to these spells?  Who was it that told you your lips were turning blue and you stopped breathing?

What tests have you had done so far?  Are you on any medications and/or have any other known medical problems?

Keep pursuing with your doctors - they need to determine what is causing this!  Oh, and by the way - syncope is really just another word for fainting, so it makes sense that the symptoms of syncope go along with yours.
Related Discussions
Avatar_f_tn
This definitely needs to be checked into - fainting is one thing, but when you stop breathign and your lips turn blue, something is definitely wrong!

When you have these blackout spells, how long are you "out"?  Have you fallen and gotten hurt due to these spells?  Who was it that told you your lips were turning blue and you stopped breathing?

What tests have you had done so far?  Are you on any medications and/or have any other known medical problems?

Keep pursuing with your doctors - they need to determine what is causing this!  Oh, and by the way - syncope is really just another word for fainting, so it makes sense that the symptoms of syncope go along with yours.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Autoimmune Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Autoimmune Answerers
434278_tn?1324709825
Blank
karajo
Spearsville, LA
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
8221281_tn?1397574572
Blank
Pantx
Denton, TX
Avatar_f_tn
Blank
nutrinut_bob
10389859_tn?1409925468
Blank
Foggy2